# SDR IPXA12M76056

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE CURTAIN POS 1 LT DOWN.  RESECURED SMOKE CURTAIN AS REQUIRED IAW 25-60.  NO FAULT AT THIS TIME.
